Mayo Clinic Connect
I have been using inhalers and nasal sprays alot this year for asmatic and allergy related issues can this cause my blood sugars to be elevated
Hello @jbruno1963, Welcome to Mayo Clinic connect. I hope you are doing well other than having a question about your blood sugar. It’s great that you are concerned about your sugar levels and what might affect it.
I use Fluticasone regularly and it has not affected my blood sugar but that doesn’t mean it won’t someone else.
The following is from the following Site at Mayo Clinic, https://www.mayoclinic.org/drugs-supplements/fluticasone-and-salmeterol-inhalation-route/precautions/drg-20063110
The information in this article makes the statement “This medicine may affect blood sugar levels. If you are diabetic and notice a change in the results of your blood or urine sugar tests, check with your doctor”. This is referring to specific inhalers, I don’t believe it is referring to all inhalers as there are so many.
I hope this information is useful. Have you noticed that it spikes your blood sugars?
Liked by Colleen Young, Connect Director, Teresa, Volunteer Mentor
Hi, @jbruno1963 — just wanted to check back with you and see how things are going with your blood sugar levels?
It’s wise to look at all factors that could be affecting your blood sugars, as you are doing. Have you by chance gotten to ask your primary care provider or your allergist (depending on who prescribed your nasal sprays and inhalers) about whether they feel there is a connection in your case?
Liked by Von, Volunteer Mentor, Teresa, Volunteer Mentor
version 220.127.116.11.2.8Page loaded in 0.442 seconds